Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Medication for anti-anxiety - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 590 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   my question is why dont ANY of the anti-anxiety medications work for me?
User :   its liek i have this annoying tolerance for medication, and marijuana. i cant even get high anymore
Doctor :   ok
Doctor :   since when has this been happening?
User :   i started seeing a dr last year
User :   well a psychiatrist
Doctor :   ok
User :   i have always had anxiety and medication tolerance problems
Doctor :   ok
User :   ive already taken the max dose of several medications
Doctor :   could you please specify the medications that you are currently on?
User :   im 24 by the way, and like 125lbs. im not very big or anything
Doctor :   ok
User :   nothing, i WAS on Zoloft, buspar, lexapro, and a few others
User :   oh and wellbutrin
Doctor :   ok how long have you taken these drugs?
User :   ohh..this might help. my mom was a heroin/pill abuser. like her whole life
User :   like 7 months
Doctor :   no that has no effect on your tolerence
Doctor :   ok
User :   ok, thats good to know
Doctor :   did you stick to your schedule? or

Doctor :   medications were irregularly taken?
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor